QUT ePrints

Diffusion on multifractals

Anh, Vo V., Angulo, Jose M., & Ruiz-Medina, Maria D. (2005) Diffusion on multifractals. Nonlinear Analysis, Theory, Methods and Applications, 63(5-7), pp. 2043-2056.

View at publisher

Abstract

We introduce a class of random fields with variable mean-square regularity order defined on multifractal domains. The local singularity order of these random fields then depends on the initial variable mean-square regularity order, and on the variable local singularity exponent of the multifractal measure defining the local dimension of the domain considered. The theory is developed in a generalized framework through the covariance factorization, using the tools of reproducing kernel Hilbert spaces and fractional Sobolev spaces of variable order.

Impact and interest:

6 citations in Scopus
Search Google Scholar™
8 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

84 since deposited on 04 May 2007
16 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 7401
Item Type: Journal Article
Additional Information: For more information, please refer to the journal’s website (see link) or contact the author. Author contact details: v.anh@qut.edu.au
Keywords: Generalized random fields, diffusion processes, multifractals
DOI: 10.1016/j.na.2005.02.107
ISSN: 0362-546X
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > Research Centres > Science Research Centre
Copyright Owner: Copyright 2005 Elsevier
Deposited On: 04 May 2007
Last Modified: 01 Mar 2012 13:56

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page